# SDR UIEA2011070200358

- Difficulty date: July 2, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,897 hours, 15,722 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 15 K/FLAP FOLDING FAIRING MID FTG LWR WEB FOUND CRACK.  (LWR WEB REPAIR ACCOMPLISHED IAW RS 57-50-37143, REV A.)
